# SDR CALA2025022802525

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 74,126 hours, 27,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unlaced
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EXCESS MATERIAL SHOWING ON DOOR SLIDE 2R GIRT MATERIAL DOES NOT CATCH AGAINST RETAINERS AND TUCKED AS REQUIRED REF AMM 25-66-01-400-803
